American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(01\\\\\\\\\\\\\\\-01) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 31 to 51 of 51 found      Go to page: 1 2

[31] J. Aczél. The state of the second part of Hilbert's fifth problem. Bull. Amer. Math. Soc. 20 (1989) 153-163. MR 981872.
Abstract, references, and article information
View Article: PDF

[32] Jean Dieudonné and Jacques Tits. Claude Chevalley $\left( {1909 - 1984} \right)$. Bull. Amer. Math. Soc. 17 (1987) 1-7. MR 888878.
Abstract, references, and article information
View Article: PDF

[33] P. G. Dixon and J. Esterle. Michael's problem and the Poincaré-Fatou-Bieberbach phenomenon. Bull. Amer. Math. Soc. 15 (1986) 127-187. MR 854551.
Abstract, references, and article information
View Article: PDF

[34] Judith V. Grabiner. Computers and the nature of man: a historian's perspective on controversies about artificial intelligence. Bull. Amer. Math. Soc. 15 (1986) 113-126. MR 854550.
Abstract, references, and article information
View Article: PDF

[35] Barry Mazur. Arithmetic on curves. Bull. Amer. Math. Soc. 14 (1986) 207-259. MR 828821.
Abstract, references, and article information
View Article: PDF

[36] John J. F. Fournier and James Stewart. Amalgams of $L^p$ and $l^q$. Bull. Amer. Math. Soc. 13 (1985) 1-21. MR 788385.
Abstract, references, and article information
View Article: PDF

[37] J. R. Higgins. Five short stories about the cardinal series. Bull. Amer. Math. Soc. 12 (1985) 45-89. MR 766960.
Abstract, references, and article information
View Article: PDF

[38] Morris W. Hirsch. The dynamical systems approach to differential equations. Bull. Amer. Math. Soc. 11 (1984) 1-64. MR 741723.
Abstract, references, and article information
View Article: PDF

[39] J. J. Gray. Fuchs and the theory of differential equations. Bull. Amer. Math. Soc. 10 (1984) 1-26. MR 722855.
Abstract, references, and article information
View Article: PDF

[40] Wilbur Knorr. “La croix des mathématiciens”: The Euclidean theory of irrational lines. Bull. Amer. Math. Soc. 9 (1983) 41-69. MR 699316.
Abstract, references, and article information
View Article: PDF

[41] George W. Whitehead. Fifty years of homotopy theory. Bull. Amer. Math. Soc. 8 (1983) 1-29. MR 682818.
Abstract, references, and article information
View Article: PDF

[42] Peter T. Johnstone. The point of pointless topology. Bull. Amer. Math. Soc. 8 (1983) 41-53. MR 682820.
Abstract, references, and article information
View Article: PDF

[43] John W. Milnor. Hyperbolic geometry: The first 150 years. Bull. Amer. Math. Soc. 6 (1982) 9-24. MR 634431.
Abstract, references, and article information
View Article: PDF

[44] John Stillwell. The word problem and the isomorphism problem for groups. Bull. Amer. Math. Soc. 6 (1982) 33-56. MR 634433.
Abstract, references, and article information
View Article: PDF

[45] L. Auslander and R. Tolimieri. A matrix free treatment of the problem of Riemann matrices. Bull. Amer. Math. Soc. 5 (1981) 263-312. MR 628660.
Abstract, references, and article information
View Article: PDF

[46] E. Neuenschwander. Studies in the history of complex function theory. II: Interactions among the French school, Riemann, and Weierstrass. Bull. Amer. Math. Soc. 5 (1981) 87-105. MR 621881.
Abstract, references, and article information
View Article: PDF

[47] Nelson Dunford. Einar Hille (June 28, 1894-February 12, 1980). Bull. Amer. Math. Soc. 4 (1981) 303-319. MR 609040.
Abstract, references, and article information
View Article: PDF

[48] Steve Smale. The fundamental theorem of algebra and complexity theory. Bull. Amer. Math. Soc. 4 (1981) 1-36. MR 590817.
Abstract, references, and article information
View Article: PDF

[49] George W. Mackey. Harmonic analysis as the exploitation of symmetry-a historical survey. Bull. Amer. Math. Soc. 3 (1980) Part 1:543-698. MR 571370.
Abstract, references, and article information
View Article: PDF

[50] D. H. Fowler. Ratio in early Greek mathematics. Bull. Amer. Math. Soc. 1 (1979) 807-846. MR 546311.
Abstract, references, and article information
View Article: PDF

[51] Walter Feit. Richard D. Brauer. Bull. Amer. Math. Soc. 1 (1979) 1-20. MR 513747.
Abstract, references, and article information
View Article: PDF


Results: 31 to 51 of 51 found      Go to page: 1 2